# SDR DALA2023103008895

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 88,443 hours, 11,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 DUE TO BIRDSTRIKE DAMAGE FOUND @ RT SIDE NOSE AREA OF A/C APPROX. CLOSE TO O2 OVERPX DISCHARGE PORT. CORRECTIVE ACTION: 2X DENTS EVALUATED IN CONSULT WITH MCC/ENGINEERING. DENTS FOUND BETWEEN FR5-FR7. IAW A330 SRM 53-11-11 FOUND EXCEEDS ALLOWABLE DAMAGE LIMITS. APPLIED ER/A 613274-14.
